# SDR CA001212003

- Difficulty date: October 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 2,731 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Bypass Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT ON ROUTE, GREEN HYDRAULIC LOW LEVEL WARNING, BOTH ENGINE DRIVEN PUMPS WERE SHUTOFF AND AIRCRAFT RETURNED TO YMX FOR REPAIRS. MAINTENANCE FOUND RT MLG BYPASS VALVE PRESSURE LINE AND UNION LOOSE. LINE AND UNION RE-TIGHTENED, SYSTEM SERVICE, PRESSURIZED AND NO FURTHER LEAKS OBSERVED AIRCRAFT RETURNED TO SERVICE.PRIOR TO THE INCIDENT, NO MAINTENANCE ACTION WAS REPORTED TO HAVING BEEN ACCOMPLISHED ON THE LINE OR THE VALVE.
